Alert archive / Massachusetts / Small Craft Advisories in 2019

Small Craft Advisory 62, NWS Boston/Norton, MA

April 26, 2019

NWS Boston/Norton, MA issued this small craft advisory at Apr 26, 2019, 4:11 PM EDT. It took effect at Apr 26, 2019, 5:00 PM EDT. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2019, 4:11 PM EDT (20:11 UTC)
In effect from
Apr 26, 2019, 5:00 PM EDT
Expired
Apr 28, 2019, 12:00 PM EDT
In force
43 hr
Issued by
NWS Boston/Norton, MA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Apr 26, 2:04 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Apr 26, 2:04 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
204 PM EDT Fri Apr 26 2019

.SYNOPSIS...
A warm front today will bring periods of showers and a few
thunderstorms. A cold front will sweep the region tonight with
widespread rain and embedded heavy showers, possible
thunderstorms. The front departs early Saturday morning followed
by drier and cooler air across the region on gusty west winds.
Low pressure tracks near the south coast Sunday bringing a
period of rain to the region. High pressure provides a brief
period of dry weather Monday before yet another area of low
pressure brings the threat of rain Monday night into Tuesday.
Dry weather may return the middle of next week.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...
2 pm update ...

Showers and isolated to scattered thunderstorms cross the area
thru this afternoon. SPC mesoanalysis indicating modest MU Cape
of 100 to 500 J/kg, extending along south coastal New England
and points SW, accompanied by strong low level shear. Latest
radar imagery supports this, with TSRA over western/central CT
SW into western Long Island, and also over Cape Cod. Mitigating
factor for winds mixing down is the low level inversion, hence
elevated convection ongoing. However there is a risk for some
stronger winds to mix down to the surface. HREF and NAM show the
elevated instability expanding northward as the afternoon wears
on, so updated forecast to mention slight chance to chance
thunder. Onshore/ESE flow, showers and cloud cover keep temps on
the cool side today. Highs mainly in the 50s.

Early morning discussion follows...

Today ...

Widespread showers continue to overspread S New England, AM commute
nuisance outcomes. Isentropic upslope beneath increasing diffluence
aloft and negatively tilting H5 trof. Preceding a deepening E Great
Lakes surface low with leading warm front kinked per isallobaric /
ageostrophic onshore flow off the cooler Gulf of ME waters prior.
Subsequent low-level inversion beneath a stout H9 warm nose brought
about by increasing, convergent low-level flow ushering higher dew-
point, sub-tropical thetaE axis N, becoming conditionally unstable,
with precipitable waters exceeding an inch. Accompanying elevated
instability, convective indices meeting or exceeding thresholds, as
the column aloft saturates with freezing levels rise to 10 kft and
H85 dewpoints rise up around 10C towards the latter-half of today.

So overall, anticipating scattered becoming widespread showers that
towards the back edge of warm frontal ascent has the potential to be
moderate to heavy, with precipitation efficiency (think larger rain-
drops via collision and coalescence) and some rumbles of thunder. Go
with numerous to widespread wording, high categorical PoPs. Believe
there will only be nuisance water ponding issues.

As to winds, momentum transfer mix-down limitations, however surface
pressure falls emerging especially with triple-point low development
(more on that later) can't rule out that gradient / isallobaric flow
will contribute to E/SE gusts around 25 to 30 mph, higher confidence
along the immediate S/SE coast, Cape and Islands. Will watch closely
as 2m temperatures and dewpoints rise towards evening and there is
the possibility of a brief warm-sector towards sunset, perhaps some
opportunity towards boundary-layer destabilization (i.e., values in
the 60s would allow near-neutral surface-H9 lapse rates). Odds are
that with pressure falls developing around NYC late that weak cold
air damming remains in place, the surface warm front still S of our
region at sunset.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH 6 AM SATURDAY/...
Tonight ...

Widespread rain band with embedded heavier showers and thunderstorm
chances. Backing, occluding low beneath a negatively-tilting H5 trof
over S Quebec. The triple-point low coming to fruition across S New
England. Attendant sweeping frontal boundaries with preceding crux
of convergent low-level inflow, deep-layer subtropical moisture with
+2 standard deviation precipitable waters exceeding 1.5 inches. The
saturated conditionally unstable profile undergoing frontogenetical
lift beneath continued broad diffluence aloft as convective indices
are met or exceeded along a narrow sub-tropical, high thetaE plume.
Majority of outcomes around midnight.

Greatest concern is the influx of low-level warm, moist conditions
that'll potentially erode the low-level inversion, contributing to
enhanced instability and greater threat of faster momentum mix-down
from aloft, aside from precipitation drag from expected moderate to
heavy rains, possible thunderstorms. SREF / CIPS analogs support the
threat of thunderstorms around the I-95 corridor and points SE with
the threat of 30-40 mph wind gubut
with the elevated convectionsts over SE New England, coincident
with the warm sector preceding the triple-point low, the threat of
rotating storms signaled by strong 0-1 km helicity / low significant
tornado parameter. All the while, rainfall amounts are forecast to
exceed 1-inch, with locally higher amounts up to 2-inches possible.

So for winds, recognize cooler ocean waters, stable surface profile.
Tricky forecast, but given gradient / isallobaric flow, strong wind
profile aloft, and precip-drag implications, can't rule out the 30
to 40 mph S gusts along the S/SE coast and across the waters. Have
gale watches on the waters (see MARINE section).

Rainfall, definite sweeping rain band with high confidence of heavy
rain elements and/or thunderstorms immediately ahead of the triple-
point low. Highest rainfall amounts with low-level convergence, more
so along S/E slopes of high terrain. Higher confidence thunderstorm
activity and gusty S winds across SE New England especially along
the coast. Preference to HREF trends and SREF / CIPS Analog signals.
Rainfall contributing to mainstem CT river issues and sharp rises on
smaller streams.

Clearing out into the early morning hours. Lingering shower activity
as winds turn blustery out of the W. A non-diurnal trend prior but
then temperatures dropping ever so slightly before daybreak. Lows
around the upper 40s as an initial cooler airmass begins to build in
aloft.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Highlights ...

* Active weather pattern with chance of rain every other day
* Temperatures at or cooler than normal

Synoptic Overview ...

Energetic northern stream jet results in an active weather pattern
for southern New England with the threat of rain just about every
other day (Sunday then Mon ngt/Tue MA and again Wed or Thu) this
forecast period. Given amplitude of northern stream temperatures
will be running at or cooler than normal much of this time period.

Daily Details ...

Saturday ...

Cold front and associated showers exit the region roughly 5 am to 8
am west to east. Then mid level dry slot and post frontal airmass
overspreads the region. Partial clearing expected mid to late
morning. However clouds likely fill back in given cold pool aloft
combined with cyclonic flow continuing. Can't rule out a few brief
showers given this setup but by no means a washout Saturday
afternoon as most places remain dry. Mild start to the day which
will help highs reach to 55-60, with upper 40s to lower 50s in the
high terrain. However turning cooler in the afternoon as cold pool (-
22C at 500 mb) aloft drifts overhead. In fact sufficient cooling
that any isolated showers late in the day could be mixed with snow
showers across the high terrain as 850 mb temps fall to about -4C
and 925 mb -1C! Dry and cool Saturday night with short wave ridging
advecting across the region. Gusty NW winds diminish overnight.

Sunday ...

00z models have trended more amplified with northern stream short
wave exiting the Great Lakes and as it tracks across southern New
England. Still timing differences with onset of rain but models
agree the day begins dry and this makes some sense given the more
amplified solution. Rain looks to overspread the area late morning
into the early afternoon from west to east with a period of moderate
rain possible late afternoon/early evening given trough
amplification and steepening mid level lapse rates. As this frontal
wave intensifies NE winds will increase and evolve into a chilly
rain late Sunday. In fact some of the guidance suggest there may be
enough cold air on the backside for rain to possible briefly mix
with some wet snow flakes before ending.

Next Week ...

Good model agreement on dry weather Monday behind departing Sunday
evening frontal wave. In fact Mon could be the pick of the week with
sunshine, light winds and highs 55-60. Active weather pattern
continues with next chance of rain Mon ngt into Tue. Lots of
uncertainty for Wed and Thu as EC is more robust with northern
stream, driving frontal boundary well south of New England mid week
yielding dry cool weather. However GFS not as amplified so frontal
boundary remains closer to the region with threat of wet weather
returning Wed. The 50 member EC ensembles support the more amplified
solution from its operational run so will hedge toward a period of
dry weather mid week.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Friday Night/ ... Moderate confidence.

2 PM update ...

This afternoon ...

CIGs MVFR-IFR, with lowest conditions/LIFR over higher terrain
including ORH. Reduced VSBY with SHRA/BR, and isold- sct TSRA,
especially towards 00Z. LIFR FG encroach on the S coast brought
about via increasing S/SE winds. Gusts 20 to 30 kts mainly along
the immediate shore and Cape/Islands.

Tonight ...

IFR/LIFR CIGs and VSBYs with widespread SHRA, chance +TSRA
through roughly 8Z, improving thereafter. Accompanying S winds
gusting around 30 kts for the immediate S/SE coast and higher
terrain. LLWS threats with around 45 to 55 kts 2 kft agl.
Conditions improving after 8Z towards VFR as winds shift W,
becoming blustery.

KBOS Terminal...
MVFR/IFR thru 22Z with SHRA/BR, then IFR/LIFR with reduced CIGs
and VSBYs. Chance for TSRA, especially 23Z-02Z. Blustery S
winds and potential LLWS threats during the evening. Winds
become SW then W for Sat AM with precip ending and CIGs
improving.

KBDL Terminal...
MVFR/IFR CIGs/VSBYs with SHRA/BR, potential for TSRA thru 00Z.
IFR conditions linger in evening with SHRA. Then after 06Z
winds becoming W and CIGs rising to MVFR overnight and precip
ending.

Outlook /Saturday through Tuesday/...

Saturday: VFR. Windy with local gusts up to 30 kt. Slight chance
SHRA.

Saturday Night: VFR. Breezy.

Sunday: Mainly MVFR, with areas VFR possible. RA likely.

Sunday Night: Mainly VFR, with local MVFR possible. Windy with
local gusts up to 30 kt. Slight chance RA.

Monday: Mainly VFR, with local MVFR possible. Breezy. Slight
chance RA.

Monday Night: Mainly MVFR, with areas VFR possible. Chance RA.

Tuesday: Mainly MVFR, with local VFR possible. Chance RA.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tonight/...High confidence.

Warm front approaching the waters this afternoon ahead of which
E/SE winds prevail, the threat of 20 to 30 kt gusts and SMALL
CRAFT ADVISORY conditions. Waves building around 6 to 8 feet
especially for E/SE Atlantic-exposed waters.

GALE WATCH for E/SE waters preceding a cold front anticipated to
sweep the waters overnight with a widespread band of rain along
with embedded heavier showers, chance thunderstorms. Waves build
over the S waters while maintaining over the E waters around 6
to 8 feet, around 3 to 5 for inner sounds.

Outlook /Saturday through Tuesday/...

Saturday: Moderate risk for Small Craft Advisory winds with
local gusts up to 30 kt. Rough seas up to 10 ft.

Saturday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Rough seas up to 10 ft.

Sunday: Winds less than 25 kt. Local rough seas. Chance of
rain.

Sunday Night: Moderate risk for Small Craft Advisory winds with
gusts up to 30 kt. Local rough seas. Chance of rain.

Monday: Winds less than 25 kt. Areas of seas approaching 5 ft.

Monday Night: Winds less than 25 kt. Chance of rain.

Tuesday: Winds less than 25 kt. Rain likely.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Gale Watch from 10 PM EDT this evening through Saturday
     morning for ANZ231-232-250-254.
     Small Craft Advisory until 10 PM EDT this evening for ANZ231-
     232-235-237-250-254>256.
     Small Craft Advisory until 8 PM EDT Saturday for ANZ233-234-
     236-251.
     Small Craft Advisory until 5 AM EDT Saturday for ANZ230.
     Gale Watch from 10 PM EDT this evening through late tonight
     for ANZ235-237.
     Gale Watch from 10 PM EDT this evening through Saturday
     afternoon for ANZ255-256.

&&

SYNOPSIS...Nocera/Sipprell
NEAR TERM...Nocera/Sipprell/NMB
SHORT TERM...Sipprell
LONG TERM...Nocera
AVIATION...Nocera/Sipprell/NMB
MARINE...Nocera/Sipprell
Hazardous weather outlook, Apr 26, 3:59 AM EDT, 12 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
359 AM EDT Fri Apr 26 2019

CTZ002>004-MAZ002>024-026-RIZ001>008-270800-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
359 AM EDT Fri Apr 26 2019

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Today and tonight.

Bands of heavy rain with possibly embedded thunder may result in
isolated rainfall amounts of up to 2 inches this evening and
overnight. This may be sufficient for minor poor drainage flooding
especially in urban areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ANZ255-256-270800-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
359 AM EDT Fri Apr 26 2019

...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY
AFTERNOON...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ231-232-250-254-270800-
Cape Cod Bay-Nantucket Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
359 AM EDT Fri Apr 26 2019

...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230-233-234-236-251-270800-
Boston Harbor-Vineyard Sound-Buzzards Bay-Narragansett Bay-
Massachusetts Bay and Ipswich Bay-
359 AM EDT Fri Apr 26 2019

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ235-237-270800-
Rhode Island Sound-Block Island Sound-
359 AM EDT Fri Apr 26 2019

...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for Rhode Island coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates, please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Local storm report, Apr 26, 3:09 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
309 PM EDT FRI APR 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             WILLINGTON              41.87N  72.27W
04/26/2019  M1.00 INCH       TOLLAND            CT   BROADCAST MEDIA

&&

EVENT NUMBER BOX1902460

LEC
Local storm report, Apr 26, 3:11 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
311 PM EDT FRI APR 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     HAIL             TOLLAND                 41.87N  72.37W
04/26/2019  M0.75 INCH       TOLLAND            CT   TRAINED SPOTTER

0230 PM     HAIL             COVENTRY                41.78N  72.30W
04/26/2019  M0.75 INCH       TOLLAND            CT   BROADCAST MEDIA

0236 PM     HAIL             WILLINGTON              41.87N  72.27W
04/26/2019  M1.00 INCH       TOLLAND            CT   BROADCAST MEDIA

&&

EVENT NUMBER BOX1902458 BOX1902459 BOX1902460

LEC
Local storm report, Apr 26, 3:15 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
315 PM EDT FRI APR 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             WALES                   42.07N  72.22W
04/26/2019  M0.75 INCH       HAMPDEN            MA   BROADCAST MEDIA

&&

EVENT NUMBER BOX1902461

LEC
Local storm report, Apr 26, 3:37 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
337 PM EDT FRI APR 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     HAIL             BRIMFIELD               42.12N  72.20W
04/26/2019  M1.00 INCH       HAMPDEN            MA   BROADCAST MEDIA

0317 PM     HAIL             WEST BROOKFIELD         42.24N  72.15W
04/26/2019  M1.00 INCH       WORCESTER          MA   AMATEUR RADIO

&&

EVENT NUMBER BOX1902462
EVENT NUMBER BOX1902463

LEC
Special weather statement, Apr 26, 3:39 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
339 PM EDT FRI APR 26 2019

MAZ004-026-262015-
Northwest Middlesex County MA-Northern Worcester MA-
339 PM EDT FRI APR 26 2019

...STRONG THUNDERSTORM...

At 338 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hubbardston, or 13 miles southwest of Fitchburg, moving north at 35
mph.

Dime size hail will accompany this storm.

Locations impacted include...
Gardner, Winchendon, Templeton, Westminster, Ashburnham, Barre,
Hubbardston, Ashby, Phillipston, Petersham, New Ipswich and Rindge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4271 7181 4242 7202 4244 7215 4272 7204
TIME...MOT...LOC 1938Z 199DEG 30KT 4250 7204

Belk
Local storm report, Apr 26, 3:50 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
350 PM EDT FRI APR 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     HAIL             TOLLAND                 41.87N  72.37W
04/26/2019  M0.75 INCH       TOLLAND            CT   TRAINED SPOTTER

0230 PM     HAIL             COVENTRY                41.78N  72.30W
04/26/2019  M0.75 INCH       TOLLAND            CT   BROADCAST MEDIA

0236 PM     HAIL             WILLINGTON              41.87N  72.27W
04/26/2019  M1.00 INCH       TOLLAND            CT   BROADCAST MEDIA

0304 PM     HAIL             BRIMFIELD               42.12N  72.20W
04/26/2019  M1.00 INCH       HAMPDEN            MA   BROADCAST MEDIA

0317 PM     HAIL             WEST BROOKFIELD         42.24N  72.15W
04/26/2019  M1.00 INCH       WORCESTER          MA   AMATEUR RADIO

&&

EVENT NUMBER BOX1902458 BOX1902459 BOX1902460 BOX1902462 BOX1902463

LEC

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 4:01 AM EDTGale WatchBOX12 hr
Apr 26, 8:17 AM EDTSpecial Marine WarningBOX43 min
Apr 26, 8:57 AM EDTSpecial Marine WarningBOX48 min
Apr 26, 9:43 AM EDTSpecial Marine WarningBOX47 min
Apr 26, 10:18 AM EDTSpecial Marine WarningBOX57 min
Apr 26, 2:06 PM EDTSpecial Weather StatementBOXBarnstable39 min
Apr 26, 2:49 PM EDTTornado WarningBOXHampden, Worcester26 min
Apr 26, 3:02 PM EDTSpecial Weather StatementBOXHampden28 min
Apr 26, 3:14 PM EDTSevere Thunderstorm WarningBOXHampden, Hampshire, Worcester31 min
Apr 26, 3:39 PM EDTSpecial Weather StatementBOXWorcester36 min
Apr 26, 4:11 PM EDTGale WarningBOX27 hr
Apr 26, 7:18 PM EDTAreal Flood WarningBOXKent, Providence117 min
Apr 26, 2:31 PM EDTTornado WarningBOXNortheastern Connecticut Planning Region29 min

Nearby

Small Craft Advisories in Massachusetts, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.